# SDR GZXA20120417001

- Difficulty date: April 17, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N477WG
- Make and model: Gulstm G1159A
- Aircraft serial: 447
- Aircraft time: 10,879 hours, 11,329 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 1159W300113S
- Part serial: 477
- Condition: Damaged
- Location: Le Slat
- Part time: 10,879 hours, 11,329 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALK AROUND OF AIRCRAFT FLIGHT CREW NOTICE A SMALL DENT IN LEFT OUTBOARD LEADING EDGE.  APPARENTLY CAUSED BY A BIRD STRIKE DURING UNKNOWN PHASE OF FLIGHT INTO AIRPORT.
